# SDR ASAA2024053150499

- Difficulty date: May 31, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53044
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORZ. STAB INTERNAL APPROX. SS 120 BETWEEN FRONT SPAR AND REAR RIB CRACKED. GROUNDED - YES. REPAIRED THE RIGHT HORIZ. STAB RIB AT APPROX SS 120 USING MAT BAC1505-100962 T-SECTION, BAC1490-2793 ANGLE, 0.12 7075-T6 SHIMS PER B737-800 SRM 55-10-09-2R-4.
